# SDR DALA100113228

- Difficulty date: January 1, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 54,193 hours, 24,397 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT ROW 6 AND 10 INOPERATIVE.  REPAIRED AND SECURED WIRING AT BOTH LOCATION AND OPERATIONAL.
